I've been to several doctors, had several tests, turns out it's not my heart, not my lungs, not my GI... So WHAT IS IT? I am female, 47 (menapausal) y/o. At the start of this journey I took no medications but in order to make breathing easier I take Lasix occasionally when the breathing is really bad, but sometimes even that won't help. My only medical diagnosis is a mild mitral valve issue which is checked yearly. I am in good physical condition, work outdoors a few days a week doing moderate to heavy work in the hot florida sunshine. Work indoors 3 days a week as caregiver.
My symptoms are:
*A feeling of fullness in upper abdomen(Exactly like when I was nine months pregnant)sometimes the fullness causes my stomach to swell up quite a bit
*Inability to take a full deep breath(again, like when I was pregnant)
*Mild swelling of ankles
*Perspiring very little working outside in 90+ degree heat
My symptoms do not stay with me all the time. I get them in episodes which usually last weeks. The following bring them on:
*Being out in the hot weather
*Consuming excess salt(I love chips!)
Coffee aggrevates symptoms.
Problems with low potassium. I take suppliments and have added magnesium for better absorbtion
When breathing gets bad, I've gone to ER, tested negative for heart attack. Given oxygen(WHICH HELPS!!) and lasix IV(WHICH HELPS!!) put out a lot of urine (WHICH IS GREAT!) and sometimes the episode is over for awhile. These epidsodes have lasted many weeks and after a time I get chest pain, palpitations, muscle cramps, but they are a result most likely from the low potassium, or stress of the fluid build up in my abdomen. I think this is a fluid imbalance problem but cannot figure out why, and why is the fluid retained in upper abdomen?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?